# SDR CWQD200701

- Difficulty date: December 25, 2006
- Submitted: January 11, 2007
- Operation: General aviation
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 4,918 hours, 2,914 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011888G0106
- Condition: Leaking
- Location: Hyd System
- Part time: 4,918 hours, 2,914 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH THE GEAR WAS SELECTED DOWN AND THE (A) HYDRAULIC QTY FELL TO 6 PERCENT WITH (HYD VOL LOW) CAS MESSAGE.  JACKED AIRCRAFT, REMOVED PANEL 184DB AND FOUND THE RT GEAR MLG ACTUATOR RETRACT HOSE ASSY HAD A HOLE IN IT.
